# SDR IPXA11567239

- Difficulty date: May 24, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 26,148 hours, 13,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N52789
- Condition: Gouged
- Location: Bs 560 Rbl 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, MAIN CARGO FLOOR TRACK IS GOUGED BS 560, PLUS 10 TO PLUS 14, RBL 46.  REPAIRED IAW SRM 53-00-52-2R 5.
